dc.contributor.authorHu, Wuhua
dc.contributor.authorTay, Wee Peng
dc.identifier.citationHu, W., & Tay, W. P. (2014). An integer linear programming approach for a class of bilinear integer programs. Operations Research Letters, 42(3), 226-230.en_US
dc.description.abstractWe propose an Integer Linear Programming (ILP) approach for solving integer programming problems with bilinear objectives and linear constraints. Our approach is based on finding upper and lower bounds for the optimal bilinear objective function, and using the upper bound to produce a tight binary decomposition of an ensemble in the bilinear objective function. This allows us to transform the original problem into an equivalent ILP that can be solved efficiently. Numerical experiments suggest that the proposed approach outperforms a latest iterative ILP approach, with notable reductions in the average solution time.en_US
dc.format.extent13 p.en_US
dc.relation.ispartofseriesOperations research lettersen_US
dc.rights© 2014 Elsevier B.V. This is the author created version of a work that has been peer reviewed and accepted for publication by Operations Research Letters, Elsevier B.V. It incorporates referee’s comments but changes resulting from the publishing process, such as copyediting, structural formatting, may not be reflected in this document. The published version is available at: [http://dx.doi.org/10.1016/j.orl.2014.03.002].en_US
dc.titleAn integer linear programming approach for a class of bilinear integer programsen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Electrical and Electronic Engineeringen_US
dc.description.versionAccepted versionen_US

Files in this item


This item appears in the following Collection(s)

Show simple item record